# SDR AALA20161006012

- Difficulty date: October 6, 2016
- Submitted: October 10, 2016
- Operation: Air carrier
- Aircraft: N754AN
- Make and model: Boeing 777223
- Aircraft serial: 30262
- Aircraft time: 61,580 hours, 7,822 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 4100945A
- Part serial: 0578
- Condition: Inoperative
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. BOS, AIR INTERRUPT, JFK-BCN. EMERGENCY DECLARED. LANDING UNEVENTFUL. AIRCRAFT OVERWEIGHT. DURING CLIMB, FLIGHT ATTENDANTS REPORTED ALL POWERPORTS INOPERATIVE FOLLOWED BY A STRONG ELECTRICAL SMELL IN BUSINESS CLASS. NO FUMES NOTED IN FLIGHT DECK. REMOVED AND REPLACED UPPER RECIRCULATION FAN IAW AMM 21-25-01. OPERATIONAL CHECK GOOD.
